Stopped the pill due to diarrhea and then had unprotected sex

Patient

Q: I am on the pill and had diarrhea last week that lasted for five days and i didnt use any extra protection now my periods are due and i have constant nausea and am burping even on an empty stomach and have occasional lower stomach and back pain and today i got my bleed but it is only brown discharge and i see nothing on the tissue when wiped.i have very headaches too

Symptoms:  headache nausea backpain occasional lower stomach cramps burping
Doctor

A:   You seem to have developed an intestinal infection. It is not clear if you discontinued your 'pills' because of your diarrhoea even so since the incident took place towards the end of your cycle. You are not likely to be pregnant. Please consult your doctor for your stomach ailment.

Related Q&A

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

Q: I'm taking Ashlyna for birth control. I'm reaching the end of my pack, this week is my scheduled period and I just ha...

Q: Hi. I am currently taking ortho tri cyclen birth control. I am worried because I've have been have nipple discharge, ...

Q: Shortly after giving birth, I have noticed a small dark purplish small bump on my labia.

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews